MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO-PADZ RADIOLUCENT LIQUID GEL ELECTRODE, 12CASE; ELECTRODES, DEFIBRILLATOR

BIO-DETEK INCORPORATED PRO-PADZ RADIOLUCENT LIQUID GEL ELECTRODE, 12CASE; ELECTRODES, DEFIBRILLATOR
Model Number 8900-2105-01
Medical Device Problem Code Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a (b)(6) male patient, the device would not convert the patient's heart rhythm.The clinicians obtained another device and were able to convert the patient to a normal sinus rhythm.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.Please reference medwatch report number 1218058-2021-00099 for a similar report from the same customer.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the electrode pads and the customer's report was not replicated or confirmed.The electrode pads were put through extensive testing including continuity testing without duplicating the report.The pads were tested and found to deliver energy within specification and were found to pass all continuity testing.With no device or clinical logs for review, we are unable to confirm the customer's complaint.It is noteworthy to mention an inability to convert is not an indication of a device malfunction and can occur from various outside factors, including but not limited to, patient preparation, electrode placement, energy selection, or patient physiology/condition.No trend is associated with reports of this type.

Brand Name
PRO-PADZ RADIOLUCENT LIQUID GEL ELECTRODE, 12CASE
Common Device Name
ELECTRODES, DEFIBRILLATOR
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key12206786
Report Number1218058-2021-00100
Device Sequence Number4376797
Product Code MKJ
UDI-Device Identifier10847946016408
UDI-Public10847946016408
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/05/2021
Device Model Number8900-2105-01
Device Catalogue Number8900-2105-01
Device Lot Number4520A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexMale
Patient Weight128 KG